MORPHOMETRIC STUDY OF DRAGONFLIES INHABITING IN DISTRICT MATIARI SINDH

UNIVERSITY OF SINDH JOURNAL OF ANIMAL SCIENCES

Vol. 2, Issue 4, Dec, 2018

ISSN(E): 2523-6067
ISSN(P): 2521-8328 


MORPHOMETRIC STUDY OF DRAGONFLIES INHABITING IN DISTRICT MATIARI SINDH

 Jaweria Shaikh, Naheed Baloch, Barkat Ali Bughio, Afshan Ashfaque Ahmed andSidra-tul-Muntha *

*Department of Zoology, University of Sindh, Jamshoro, Pakistan


ABSTRACT

Research article should aim to observed morphometric study of dragonflies which inhabited in district Matiari. During study period many surveys were conducted from 02 talukas included (Saeedabad and Hala) district Matiari is an extravagant amount of minute district of Sindh that’s why it is withal included in taluka as well. Survey were commenced from monsoon season which is commences from August up to mid of September. During survey total 381 specimens comprising 213 males and 168 females were amassed. All specimens exhibiting some key transmutations in their morphological description.

Keyword

Morphometric, Talukas, Dragonflies, Inhabited, Transmutations.


Website:  USJAS

Email:  Editor

© Published by University of Sindh, Jamshoro

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 University of Sindh Journal of Animal Sciences